# SDR HALA2011121000585

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 16,471 hours, 39,738 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2599
- Condition: Unsecure
- Location: Pax Door
- Part time: 1,014 hours, 2,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR SLIDE PINS UNSECURE.  R & R MAIN ENTRANCE DOOR SLIDE IAW AMM 25-61-01.  SECURITY CHECKED GOOD.
